# SDR IPXA2019122430338

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 85,890 hours, 14,594 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AFAINT ODOR DETECTED WHEN GEAR WAS LOWERED AND LVL 2 AUTOBRAKE FAIL MESSAGE ILLUMINATEDUPON RECEIVING PILOT TURNOVER IMMEDIATELY WENT DOWN TO ELECTRICAL COMPARTMENT. NO ODOR DETECTED. PERFORMED GENERAL VISUAL INSPECTION OF ALL WIRING, CONNECTORS, AND LRU'S PER SWPM 20-10-06. NO FAULTS FOUND. NO LEAKS NOTED.
